# SDR NACA202507170014

- Difficulty date: March 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DOUBLER ON SB 767-53-0016 FIG 47 STEP 6 STA 955 TO 977 FROM THE DECK PANEL FOUND CORROSION ON THE DOUBLER SKIN.  REPLACED DOUBLER P/N:145T8754-33 B/N:0004379159 AT PRESSURE DECK, BETWEEN STA 955 TO STA 977 IAW SB767-53-0016 AND  SRM 51-40-02-0G-0 AND DWG # 145T8754 83058 . ACCOMPLISHED EA#7003146145 ITEM#11.
